Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 187232, 7 pages
http://dx.doi.org/10.1155/2010/187232
Research Article

Heterogeneous Riemannian Manifolds

Department of Mathematics, Saint Louis University, St. Louis, MO 63103, USA

Received 6 July 2009; Accepted 23 March 2010

Academic Editor: Wolfgang Kuehnel

Copyright © 2010 James J. Hebda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Pablo Angulo, “Linking curves, sutured manifolds and the Ambrose conjecture for generic 3-manifolds,” Discrete and Continuous Dynamical Systems, vol. 38, no. 1, pp. 1–41, 2017. View at Publisher · View at Google Scholar